# SDR CALA2023060501750

- Difficulty date: June 3, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 119,433 hours, 18,448 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Socket
- Part number: BV501258
- Condition: Burned
- Location: Fwd Galley L215
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE ODOR ORIGINATE FROM JUST ABOVE FORWARD GALLEY LIGHT CONTROL PANEL TO CEILING AREA. TURNED OFF GALLEY LIGHTS AND SMOKE ODOR DISSIPATED. PULLED ALL CB''S AND TURNED OFF REMAINING ON-OFF SWITCHES ON CONTROL PANEL. MUST MEET FLIGHT CREW AND FILL OUT SMOKE ODOR FORM: 46-6020 DISCREPANCY FOUND AND FIXED, LOG UNLOCKED DEBRIEFED CREW, FLIGHT ATT AND PILOTS CONFIRMED SMOKE WAS COMING AREA NO SIGNS OR SMELL OF SMOKE.REF WDM 33-27-11 AND AMM FROM OVERHEAD GALLEY AREA LIGHTS. FOUND NIGHT LIGHT L215 SOCKETS 33-27-00. AND SURROUNDING AREA SHOWED SIGNS OF SOOT. REPLACED SOCKETS ON L215 OPS CHECKS GOOD. REMOVED GALLEY POWER PANEL AND INSPECTED
